It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-24-2011, 02:33 AM   #1
Newbie
(female)
 
Join Date: Apr 2011
Location: kuwait
Posts: 1
likegurl7 HB User
beginner to yaz

i have a couple questions as i just started taking yaz for the first time last week. i took it on the first day of my period and today is the 7th day and there is still dark red bleeding (not heavy tho). normally my period lasts 5 days. is this normal?

also, my boobs feel very sore. is that also normal?

last questions is, can my boyfriend ejaculate inside me if im on the pill? or does he still have to pull out/use condoms?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Microgestin...anyone on this? KristyAngela Birth Control 3 07-13-2005 12:24 PM
Condoms Vs Pills nicky2005 Birth Control 4 11-30-2004 04:06 PM

Tags
boobs sore, pill, yaz



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!